# SDR SWIA2025090900424

- Difficulty date: April 24, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOUBLER UNDER THE ADG STOW PUMP IS CRACKED AT FS193.  FABRICATED AND INSTALLED DOUBLER  RHS, REF GREO 670-53-11-509 REV E. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
